Similar items in stock
Equate Low Dose Aspirin, 100ct
Customers also viewed these products
About this item
About this item
Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.
Warning Text: Warnings: Reye's Syndrome: Children and Teenagers Who Have Or Are Recovering from Chicken Pox Or Flu-Like Symptoms Should Not Use This Product. When Using This Product, If Changes In Behavior With Nausea and Vomiting Occur, Consult A Doctor Because These Symptoms Could Be An Early Sign of Reye's Syndrome, A Rare But Serious Illness. Allergy Alert: Aspirin May Cause A Severe Allergic Reaction Which May Include: Facial Swelling, Hives, Asthma (Wheezing), Shock. Alcohol Warning: If You Consume 3 Or More Alcoholic Drinks Every Day, Ask Your Doctor Whether You Should Take Aspirin Or Other Pain Relievers/Fever Reducers. Aspirin May Cause Stomach Bleeding. Do Not Use If You Are Allergic to Aspirin Or Any Other Pain Reliever/Fever Reducer. Ask A Doctor Before Use If You Have Asthma, Ulcers, Bleeding Problems, Stomach Problems (Such As Heartburn, Upset Stomach Or Stomach Pain) That Persist Or Recur. Ask A Doctor of Pharmacist Before Use If You Are Taking Prescription Drug For: Anticoagulation (Blood Thinning), Gout, Diabetes, Arthritis. Stop Use and Ask A Doctor If: An Allergic Reaction Occurs. Seek Medical Help Right Away, New Symptoms Occur, Pain Gets Worse Or Lasts More Than 10 Days, Redness Or Swelling Is Present, Ringing In The Ears Or Loss of Hearing Occurs. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. It Is Especially Important Not to Use Aspirin During The Last 3 Months of Pregnancy Unless Specifically Directed to Do So By A Doctor Because It May Cause Problems to The Unborn Child Or Complications During Delivery. Keep Out of The Reach of Children. In Case of Accidental Overdose, Get Medical Help Or Contact A Poison Control Center Right Away.
Ingredients: Active Ingredient: (In Each Tablet) Aspirin 81 Mg??????Pain Reliever. Inactive Ingredients: Acetylated Monoglycerides, Anhydrous Lactose, Colloidal Solicon Dioxide, Croscarmellose Sodium, Fd&C Red #40 Lake, Fd&C Yellow #6 Lake, Hypromellose, Hypromellose Pthalate, Iron Oxide Black, Microcrystalline Cellulose, Mineral Oil, Polyethylene Glycol (Peg)-400, Propylene Glycol, Polysorbate 80, Yellow Iron Oxide
Instructions: Directions: Drink A Full Glass of Water With Each Dose. Adults and Children 12 Years and Over: Take 4 to 8 Tablets Every 4 Hours, Not to Exceed 48 Tablets In 24 Hours Unless Directed By A Doctor. Children Under 12 Years: Consult A Doctor. Other Information: Store At Room Temperature 15-30 C (59-86 F). Avoid High Humidity and Excessive Heat (40 C), See End Flap For Expiration Date and Lot Number. Inactive Ingredients: Acetylated Monoglycerides, Anhydrous Lactose, Colloidal Silicon Dioxide, Croscarmellose Sodium, Fd&C Red #40 Lake, Fd&C Yellow #6 Lake, Hypromellose, Hypromellose Pthalate, Iron Oxide Black, Microcrystalline Cellulose, Mineral Oil, Polyethylene Glycol (Peg)-400, Propylene Glycol, Polysorbate 80, Yellow Iron Oxide.
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Questions will be checked against our question guidelines and posted within five to seven business days.
- Yes they are coated .by YOCKEDOCK10/28/2012Was this answer helpful? (1) (0)Was this answer helpful?
- Yes.by RetiredJimbo6/28/2012Was this answer helpful? (0) (0)Was this answer helpful?
- Yes!by famundo9/2/2011Was this answer helpful? (1) (0)Was this answer helpful?
- The color is pink with an "L" on one side and blank on the other. I recall seeing the orangesih color a while ago.by RetiredJimbo6/28/2012Was this answer helpful? (0) (0)Was this answer helpful?
- This product should be pink/orangeish in color with a letter "L" on one side and blank on the other side.by HelpPV1/18/2010Was this answer helpful? (0) (0)Was this answer helpful?
- yesby An anonymous customer2/27/2013Was this answer helpful? (0) (0)Was this answer helpful?
- For packaging information on the Equate Low Dose Aspirin, please contact our Customer Care at (888) 287-1915.by RQuinones1/18/2013Was this answer helpful? (0) (1)Was this answer helpful?
Customers also bought these products
- $2.00 Was $2.16Save $0.16